# SDR MALA040913

- Difficulty date: December 23, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N530XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2364
- Aircraft time: 10,364 hours, 10,199 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Frozen
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  ALONG WITH AUTO THROTTLE FAILING TO ENGAGE AND MANUAL SPOILER FAULT.  AIR RETURN TO DTW.  MAINTENANCE CLEANED SNOW AND ICE FROM MLG SQUAT SWITCHES.  PERFORMED SEVERAL NORMAL GEAR SWINGS, ALL CHECKS GOOD OF ALL ASSOCIATED SYSTEMS.
